Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sinus drainage, clogged nose, phlegm and dry or weepy eyes?

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 13956 Questions

default
Posted on Fri, 20 Apr 2018 in Ear, Nose and Throat Problems
Question: Symptoms continual sinus drainage, repeated blowing nose, coughing up phlegm , causing irritated throat, heat and pressure behind the eyes, constant dry to weepy eye and with heat behind and excessive mucus . Headaches and nausea. Strain on vocal chords. Talking like in puberty. Have history of pneumonia and early stages of copd. Am taking Allegra and Clarispray( 3 weeks) Additional meds include HIV meds and neurotin. Am current with pneumonia and flu vaccines. YYYY@YYYY
doctor
Answered by Dr. Kaushal Bhavsar 2 hours later
Brief Answer:
Possibility of sinusitis is more likely.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
By your history and description, possibility of sinusitis is more likely.
Sinusitis is infection of paranasal sinuses.
So consult ENT doctor and get done x ray of paranasal sinuses.
If needed MRI of paranasal sinuses should also be done to confirm sinusitis.
You may need higher antibiotics like amoxicillin clavulinic acid or levofloxacin.
Do you steam inhalation and warm water gargles 5-6 times a day.
Please let me know
1. Do you have fever?
2. Have you ever had Sinus infection?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Levofloxacin

doctor1 MD

I am 45 years old, for the past 5 years I usually get a case of prostatitis once per year. Just finishing up a round of anti-biotics (levaquin) and my urologist tried a new bph medicine with me (rapaflow). Within 3-4 days of the meds, my symptoms all but left but after a week I experienced diarrhea (witch lasted almost 2 weeks) and also noticed little or now semen in ejaculations. Also, after bowel movements, over the last 4 days, I find myself having to sit and wait for small amounts of urine to pass. No matter how long I wait, I usually find I leak a few drips shortly afterward. Any comments / advice would be appreciated

doctor1 MD

Hi, i also smell chalk dust or something similar..i did go to doctor last week for my bi monthly consult and blood ork for chronic liver disease and told her about my wheezing , she put me on levaquin..im 5 days in to it , seems to be getting worse and now i smell what seems like chalk dust...should i go back to her, cant really afford to..

doctor1 MD

I've been diagnosed with streptococcus virdan. I've taken several medications such as levaquin, cipro, bactrim, doxycline and many more. The levaquin started working but I quit taking it because I felt better and now I've been having this problem for six years due to the fact I stopped taking my medication. About a year ago, a doctor did a semen culture and I was positive for virdan. He prescribed me penicillin and of course it didn't do anything. Do you have any suggestions of what I need to do because this has been and ongoing process forever

doctor1 MD

hi my urine report says plenty of rbc plenty of pus cells 2-4 epethilial cells in urine culture colony count 30000 highly:amikacin,ofloxacin,ciprofloxacin,gentamicin,azithtromycin; moderately: levofloxacin,norfloxacin,doxycyclin; resident: co-trimoxazole, amoxyclzv,ampicillin .......wat is it ll about .. pls guide me?

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...